# SDR 95ZZZX2197

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Inlet Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON CUSTOMER AIRCRAFT, THE FUSELAGE WAS FOUND CRACKED AROUND THE NUTPLATES FOR THE FORWARD MOST ATTACH POINT OF THE FORWARD ENGINE INLET FAIRING.  OLD DN25 BRACKETS BROKEN OUT ALSO.
